Header menu link for other important links
n-Kirchhoff–Choquard equations with exponential nonlinearity
R. Arora, J. Giacomoni, , K. Sreenadh
Published in Elsevier Ltd
Volume: 186
Pages: 113 - 144
This article deals with the study of the following Kirchhoff equation with exponential nonlinearity of Choquard type (see (KC) below). We use the variational method in the light of Moser–Trudinger inequality to show the existence of weak solutions to (KC). Moreover, analyzing the fibering maps and minimizing the energy functional over suitable subsets of the Nehari manifold, we prove existence and multiplicity of weak solutions to convex–concave problem (Pλ,M) below. © 2019 Elsevier Ltd
About the journal
JournalData powered by TypesetNonlinear Analysis, Theory, Methods and Applications
PublisherData powered by TypesetElsevier Ltd